Absolute bases in Hilbert space
Matematičeskie zametki, Tome 19 (1976) no. 2, pp. 259-266
Cet article a éte moissonné depuis la source Math-Net.Ru
In this paper a necessary and sufficient conditions is found for a sequence of elements of a Hilbert space to be an absolute basis in the closure of its linear hull. The result obtained is applied to a specific system of functions from the space $H_2$.
@article{MZM_1976_19_2_a10,
author = {Yu. F. Korobeinik},
title = {Absolute bases in {Hilbert} space},
journal = {Matemati\v{c}eskie zametki},
pages = {259--266},
year = {1976},
volume = {19},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1976_19_2_a10/}
}
Yu. F. Korobeinik. Absolute bases in Hilbert space. Matematičeskie zametki, Tome 19 (1976) no. 2, pp. 259-266. http://geodesic.mathdoc.fr/item/MZM_1976_19_2_a10/